# SDR SWIA2020010947582

- Difficulty date: November 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SILL ANGLE AT FS319.00 HAS CORROSION, MARKED (C-CHECK) RO 01/07/2020  REMOVED CORROSION OH RH SIDE FLOOR SILL ANGLE AT FS319.00 REF CRJ 200 SRM. EVALUATED AND FOUND FLOOR SILL OUT OF LIMITS, REF CRJ 200 SRM. REPLACED RH SIDE FLOOR SILL ANGLE WITH NEW ANGLE P/N 601R31148-79 REF BOMBARDIER DWG, CRJ 200 SRM. SEE CONTINUSTION CARD FOR DETAILS. COMPLETED SKYWEST TASKCARD.
